# SDR UALA2009121403851

- Difficulty date: December 13, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 53,267 hours, 18,804 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

K-LAV FLOOR EMERGENCY LIGHT BAR IS INTERMITTTENT.  REMOVED AND REPLACED K-LAV FLOOR EMERGENCY ESCAPE LIGHT BAR AND OPS CHECK GOOD.
